I am currently taking provigil for my fatigue. The pharmacy had to order it so I was out for a few days. During those days I have been headache free. It seems that my headache has come back since I started taking it again. It isn't as bad as a normal one but it is enough to be irritating. I am curious as to whether anyone else has had this issue and if so did it go away after a while. It has really helped the fatigue but I would hate to think that the daily headaches are back.
I just started taking provigil about 5 days ago. The 1st 2 days I thought I was going to end up in the er the headaches were so bad. I can say now,that I don't have that god awful headache, but I have had a little one yesterday. I think it may be about our bodies adjusting to it. Hopefully that is the case. I sure hope it gets better for you. One thing I might recommend. After my LP the dr. gave me meds, but said to "slam a caffine coke" and it would work best. So I had some left over from the LP so I did that,and I have to say it helped somewhat.
I've taken Provigil since August, last year. I had mild headaches when I first started the Progil, but they went away pretty quickly (within a few weeks). I have a propensity for migraine headaches--which I have other treatments for.
Now, my migraines are even down in number. I can't attribute this to the Progil, of course, but it does show that after a short while, the headaches in my case, went away. I do, however, only take half of what the doctor orginally ordered. I never could work up to the full dose.
Caffeine will help get rid of migraine headaches, however, I wouldn't get dependent on it. You get a withdrawl (withdrawal) effect if you consistently have caffeine to get rid of headaches. For a short time fix, this helps, however. For long term, I'd avoid it.
I've gotten rid of caffeinated beverages altogether and have really noticed an improvement on the number of migraines (it was h*ll going through the withdrawl (withdrawal), however).
What I'd suggest for now, is to stick with the Provigil and take something like Motrin for the headaches--if you get them. You may even try splitting the Provigil in half.
I use provigil too. I just got it about 2 months ago. I only use it
when I know that Im going to have a busy day. And then I only
use a half dose.
Some times it turns out to be a coulple days in a row. or other times
a few days a week.
Im glad you brought the head ache up, because I had gotten a few bad
ones over the last few weeks. They start at night before I go to bed
and last all night long and half way threw the next day unless I take
The thing is, I didnt know why I was getting them, its unsual for me.
Well I think, maybe I just found my answer. I will keep better track
next time I take provigil, and see if thats the problem.
I hope yours improves soon. WarKitten2008
Thanks you all for your information. I was almost ready to give in and just stop taking the provigil. I really need the energy to get through the day and all of the after school activities for the girls. I think I will give it more time now. Hopefully, this will work out. I am wondering though when you all get headaches does a one-sides facial numbness ever come with it?
My migraines are very typical and don't come with the facial numbness--that sounds more MS-like to me. I will get facial numbness sometimes, but not typically with a headache. I think there are complex migraines that do come along with numbness, though. Sometimes it feels like someone is brushing a feather along one side of my face before the numbness sets in--very weird.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.